# SDR MZZA99146

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86426
- Make and model: Boeing 727227
- Aircraft serial: 21364
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 2 INCH LONG CRACK WAS FOUND ON RIGHT LOWER TORQUE BOX ANGLE AT BS 1274.  THE DAMAGED AREA WAS TRIMMED OUT AND REPAIRED PER B727 SRM CHAPTER 53-10-04 FIG 1.  (M)
